Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 166, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 8, 2014, 8:05 PM CDT for Pushmataha County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2014, 8:05 PM CDT (01:05 UTC)
- Expired
- Aug 8, 2014, 8:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 139 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.1 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2903 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.9
The text
As transmitted, in the capitals the NWS used until 2016.
998
WUUS54 KTSA 090105
SVRTSA
OKC127-090145-
/O.NEW.KTSA.SV.W.0166.140809T0105Z-140809T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT FRI AUG 8 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 845 PM CDT
* AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLOUDY...AND
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...SOBOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3416 9539 3434 9540 3440 9504 3424 9504
3424 9505 3423 9514 3416 9514
TIME...MOT...LOC 0105Z 268DEG 20KT 3427 9528
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
281
WWUS54 KTSA 090139
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
839 PM CDT FRI AUG 8 2014
OKC127-090150-
/O.EXP.KTSA.SV.W.0166.000000T0000Z-140809T0145Z/
PUSHMATAHA OK-
839 PM CDT FRI AUG 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PUSHMATAHA
COUNTY WILL EXPIRE AT 845 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN TULSA.
LAT...LON 3416 9539 3434 9540 3440 9504 3424 9504
3424 9505 3423 9514 3416 9514
TIME...MOT...LOC 0140Z 268DEG 20KT 3428 9504
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:30 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 8, 6:30 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT FRI AUG 8 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
A DEEPLY MOIST AIRMASS AND VARIOUS SFC BOUNDARIES ACROSS THE AREA
WILL YIELD A CONVECTIVE MESS THROUGH THE FORECAST PERIOD. THE
EXPECTED TREND IS ONGOING CONVECTION WANES THIS EVENING...WITH
ANOTHER UPTICK LATE TONIGHT INTO SATURDAY MORNING. OUTSIDE OF ANY
MORNING CONVECTION...MORE SCATTERED AFTERNOON STORMS ARE LIKELY.
PATCHY FOG OVERNIGHT WILL ALSO BE POSSIBLE.
&&
.PREV DISCUSSION... /ISSUED 307 PM CDT FRI AUG 8 2014/
DISCUSSION...
A SHORT TERM HEAT ADVISORY WILL BE ISSUED THIS AFTERNOON FROM THE
FORT SMITH AREA DOWN INTO SOUTHEAST OKLAHOMA AS DEWPOINTS IN THE
MID 70S AND TEMPERATURES IN THE LOW 90S ARE YIELDING HEAT INDICES
NEAR 105 DEGREES.
TYPICAL SUMMER LIKE UPPER AND SURFACE PATTERN ACROSS THE PLAINS
TODAY. THE FLOW ALOFT IS NEARLY ZONAL...SANDWICHED BETWEEN A MID
LVL RIDGE TO OUR SOUTH AND A LOW LIFTING NORTHEAST INTO SD. AT
THE SURFACE...A SURFACE TROUGH/BOUNDARY EXTENDS FROM WESTERN NORTH
TX ACROSS SOUTHEAST OK AND WEST CENTRAL AR TO THE MO BOOTHEEL. A
VERY JUICY AIRMASS IS IN PLACE OVER THE ENTIRE REGION...WITH
DEWPOINTS HANGING IN THE LOW TO MID 70S. MEANWHILE...A PLUME OF
SUBTROPICAL AIR HAS SPREAD OVER THE REGION IN THE MID LVLS.
ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THIS BROAD ZONE
OF RICH MOISTURE AND WEAK CONVERGENCE NEAR SAID SURFACE
TROUGH/BOUNDARY. MORE WDLY SCATTERED DEVELOPMENT IS POSSIBLE
TONIGHT AS UPPER SYSTEM/JET STREAK PASS BY TO OUR NORTH.
THE NEXT DISCERNIBLE SYSTEM WILL CREST THE SOUTH CENTRAL STATES
RIDGE AND DIVE SOUTHEAST TOWARD THE MID MISSISSIPPI VALLEY
SUNDAY/SUNDAY NIGHT. WILL CONTINUE THEME OF PREVIOUS FORECASTS AND
KEEP POPS HIGHER DURING THIS TIME FRAME.
THE EURO AND GFS HAVE LATCHED BACK ONTO A MORE AGGRESSIVE AND
FARTHER WEST DIGGING UPPER TROUGH OVER THE GREAT LAKES EARLY NEXT
WEEK. THIS SHOULD BRING A DECENT COLD FRONT SOUTH THRU THE PLAINS
MONDAY. A COUPLE OF NICE DAYS ARE IN STORE TUESDAY AND WEDNESDAY
WITH HIGHS DROPPING BACK INTO THE 80S AND LOWS IN THE 60S. CHANCES
OF RAIN WILL INCREASE TOWARD THE END OF THE WEEK IN A NW FLOW
PATTERN ALOFT.
LACY/16
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 73 94 74 95 / 40 30 30 30
FSM 75 96 74 95 / 50 30 20 20
MLC 74 96 74 97 / 40 30 20 20
BVO 70 93 70 94 / 40 30 30 30
FYV 70 91 69 91 / 50 30 20 40
BYV 69 90 68 90 / 50 30 20 40
MKO 72 94 72 95 / 50 30 20 20
MIO 70 92 72 92 / 40 30 30 40
F10 73 94 74 96 / 40 30 20 20
HHW 75 97 74 98 / 50 20 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 8 PM FRIDAY FOR OKZ049-OKZ053-OKZ072-OKZ074-
OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 8 PM FRIDAY FOR ARZ019-ARZ020-ARZ029.
&&
AVIATION...07Hazardous weather outlook, Aug 8, 4:55 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT FRI AUG 8 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT FRI AUG 8 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... A FRONTAL BOUNDARY CURRENTLY LIES ACROSS THE AREA... GENERALLY FROM TULSA TO FAYETTEVILLE. INTERMITTENT THUNDERSTORMS... SOME STRONG TO SEVERE... HAVE BEEN ONGOING ALONG AND SOUTH OF THE FRONT THIS AFTERNOON. THE POTENTIAL WILL REMAIN OVERNIGHT FOR THUNDERSTORMS TO DEVELOP ALMOST ANYWHERE ACROSS THE FORECAST AREA. SOME OF THESE MAY PUSH SEVERE LIMITS AS WELL. IT REMAINS VERY HOT AND HUMID SOUTH OF THE FRONT. HEAT INDICES RANGED FROM 100 TO 105 DURING THE LATE AFTERNOON. CONDITIONS WILL SLOWLY IMPROVE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY THROUGH THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA THROUGH THE WEEKEND BEFORE IT GETS A PUSH TO THE SOUTH MONDAY. THROUGH THIS TIME PERIOD... SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE ALONG WITH A LIMITED SEVERE POTENTIAL. AFTERNOON HEAT INDEX VALUES WILL CONTINUE TO APPROACH 105 IN SOME PLACES... MAINLY TO THE SOUTH OF THE FRONTAL BOUNDARY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 8, 6:38 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT FRI AUG 8 2014
OKZ057-090030-
CRAIG OK-
638 PM CDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CRAIG
AT 639 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
HOLLOW...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VINITA...CENTRALIA...HOLLOW...
PYRAMID CORNERS...BLUEJACKET AND CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3681 9500 3657 9517 3690 9544 3691 9543
3701 9530 3700 9527
TIME...MOT...LOC 2339Z 318DEG 20KT 3689 9529Special weather statement, Aug 8, 6:51 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
651 PM CDT FRI AUG 8 2014
OKZ062-068-090015-
CHEROKEE OK-MAYES OK-
651 PM CDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN MAYES
AT 652 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
PEGGS...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PEGGS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3617 9501 3616 9501 3616 9494 3601 9481
3590 9510 3617 9518 3618 9501
TIME...MOT...LOC 2352Z 336DEG 10KT 3612 9507Special weather statement, Aug 8, 7:03 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
703 PM CDT FRI AUG 8 2014
OKZ057-058-063-090045-
CRAIG OK-DELAWARE OK-OTTAWA OK-
703 PM CDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CRAIG...NORTHWESTERN DELAWARE AND SOUTHERN OTTAWA
AT 703 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF WELCH TO 2 MILES SOUTH OF PYRAMID
CORNERS...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BERNICE...MIAMI...AFTON...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PYRAMID CORNERS...
BLUEJACKET...WELCH...BERNICE STATE PARK AND TWIN BRIDGES STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3682 9469 3656 9489 3678 9521 3696 9506
TIME...MOT...LOC 0003Z 306DEG 24KT 3690 9502 3676 9512Special weather statement, Aug 8, 7:19 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT FRI AUG 8 2014
OKZ076-090045-
LE FLORE OK-
719 PM CDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
AT 719 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF SHADY POINT...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...POTEAU...HOWE...SHADY POINT AND
HEAVENER RUNESTONE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3486 9451 3503 9485 3519 9475 3508 9444
3496 9445
TIME...MOT...LOC 0019Z 298DEG 15KT 3507 9470Special weather statement, Aug 8, 7:20 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT FRI AUG 8 2014
OKZ049-090045-
PUSHMATAHA OK-
720 PM CDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN PUSHMATAHA
AT 720 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF DELA...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...ANTLERS...CORINNE...DELA...RATTAN...CLOUDY...
FINLEY...OLETA AND KELLOND.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3429 9566 3439 9528 3417 9518 3416 9563
TIME...MOT...LOC 0020Z 258DEG 16KT 3423 9553Special weather statement, Aug 8, 7:41 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT FRI AUG 8 2014
OKZ076-090115-
LE FLORE OK-
741 PM CDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 742 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
MUSE...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BIG CEDAR AND MUSE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3466 9488 3482 9477 3469 9445 3456 9445
3450 9450 3450 9458
TIME...MOT...LOC 0042Z 300DEG 18KT 3470 9473The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:03 PM CDT | Special Weather Statement | TSA | Ottawa | 42 min |
| Aug 8, 7:19 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Aug 8, 7:20 PM CDT | Special Weather Statement | TSA | Pushmataha | 25 min |
| Aug 8, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 47 min |
| Aug 8, 7:39 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 51 min |
| Aug 8, 7:41 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| Aug 8, 7:56 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 37 min |
| Aug 8, 8:08 PM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| Aug 8, 8:22 PM CDT | Special Weather Statement | TSA | Choctaw | 38 min |
| Aug 8, 8:49 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 41 min |
| Aug 8, 8:53 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Aug 8, 9:38 PM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| Aug 9, 8:43 AM CDT | Special Weather Statement | TSA | Pawnee | 32 min |
| Aug 9, 9:10 AM CDT | Special Weather Statement | TSA | Pawnee | 50 min |
| Aug 9, 9:51 AM CDT | Areal Flood Advisory | TSA | Pawnee | 114 min |
| Aug 9, 10:39 AM CDT | Special Weather Statement | TSA | Creek | 36 min |
| Aug 9, 1:43 PM CDT | Special Weather Statement | TSA | Adair, LeFlore | 62 min |
| Aug 9, 2:24 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Aug 9, 3:25 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 2 hr |
| Aug 9, 4:41 PM CDT | Special Weather Statement | TSA | Atoka | 34 min |
| Aug 9, 4:42 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| Aug 9, 4:59 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| Aug 9, 5:32 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Aug 9, 5:58 PM CDT | Special Weather Statement | TSA | Choctaw | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.